# SDR 99UAL900524

- Difficulty date: October 13, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 25,668 hours, 9,473 cycles
- Engine: Pwa PW2037
- Engine time: 27,227 hours, 0 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7791005
- Part serial: F21494
- Condition: Out Of Adj
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO MCI DUE TO NR 1 ENGINE SURGE.  *S/D*  THE FUEL CONTROL UNIT WAS FOUND TO BE OUT OF ADJUSTMENT.  THE FCU WAS REPLACED.
